Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ed and more

Premium Questions

Dr.  Ashok Kumar MD

testicle, seems more prevelant after ejaculation. Trying to figure out what the symptoms mean, so I can ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Saddiq Ulabidin MD

(Carevedilol twice daily). Of course the end result is ED. I also take viagra 100mg but lately it seems ... and Stendra with the same results. Whatcan I do ? Is it risky to take more than 100mg of Viagra? ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

Hello, I suffer from ED and medication used to work but recently i have been unable to sustain my erections for more than 60 seconds, what do u recommend i do ? I am 30, and have had ED for 8 years now... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Sourav Ganguly MD

Hi I am 30 years old male suffering from psychogenic ED. My question is regarding the side effects ... has more side effects than cialis 10mg? In short are the cialis side effects dosage dependent? I am ... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. V. Sasanka MD

I am on daily regimen of 5mg Cialis in order to control BPH and ED. At first I responded well ... for very long. Do I need to take more Cialis a couple of hours prior to the act, or change prescriptions? ... View answer

Answered by : Dr. V. Sasanka ( Urologist)

Public Forum Discussions

Dr.  Awadhesh P Singh Solanki MD

My husband has struggled with ed for several years. I am concerned that it could be an even more serious problem. My father died of prostate cancer, because he just ignored the symptoms. What are some ... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)
Dr. Penchila Prasad Kandikattu MD

Hi. I was on logynon and I have just noticed I have now been taken logynon ED is there a different as according to my old pill pack I should be on my period on Monday but this new pack has more days on it 28.... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.     Alexander H. Sheppe MD

.I AM HAING THE HABIT OF MASTURBATION TWICE A WEEK AND MORE SOMETIMES FROM 15 YEARS. ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Radhika Thyagaraju MD

. Is microgynon 30 ED the same pill as microgynon ed fe family planning pills, if not which one is more effective ...Hi, i am a 19 year old female, i recently started using microgynon ED Fe... View answer

Answered by : Dr. Radhika Thyagaraju ( General & Family Physician)
Dr. Radhika Thyagaraju MD

my hubby is suffering from ed and he is only 28 but diabetic also Iam not sure how much more I can take? my hubby is suffering from ed and he is only 28 but diabetic also Iam not sure how much... View answer

Answered by : Dr. Radhika Thyagaraju ( General & Family Physician)

Mobile Questions and Answers

Dr. Mahesh Koregol MD

Hello, It depends upon cause of ED. First you need to get evaluated for cause. Kegel exercises are not solution for all types of ED

Dr. Kerry Pottinger MD

Hi, This may be appendicitis. I suggest you go to the ED to be assessed. Regards, Dr K A Pottinger

Dr.  Michelle Gibson James MD

HI ED can be due to problems with one or more of the following: (1)blood supply to the penis (2)nerve supply (3)problems with hormone levels (4)psychological issues You should consider visiting your doctor...